Remove this ad

Lead

Oct 13 12 5:19 AM

Tags : :

well, i had cloudy urine and got it cultured at quest labs,
they found it to be E.F,
so the doctor gave me Cipro.  the mic for cipro is .5
but cipro was having its side effects for me.
it was a 7 day dose - 250 mg twice daily.
i started monday nite. and last dose i could take was friday morning.
i had side eff like muscle soreness, some tendon pain, generally wierd feeling that i didnt like it
in my body, friday morning the right side of my face got sore.
i called the doc on wednesday and told what was going on.  they said try to stay the course.
but thursday i called them and said lets try a second abx to finish it off.
i gave it one last shot on friday then pulled the plug due to s.e.
another abx listed was ampicillin- but the mic on that is 2.
but i have taken ampicillin long ago, but as i remember it was ok.

i would rather not take abx at all, but best to get it over with be done with it.
any thoughts on this train of action, ie, from cipro half way thru the course - to amipicillin in for the final kill ?

Quote    Reply   
Remove this ad
Remove this ad

#1 [url]

Apr 23 13 7:59 AM

Personally, I wouldn't take cipro unless it was a life threatening emergency, having spoken to too many people who have reacted badly to it. I have a long term kidney disease and get recurrent UTI's, I now tend to use cephalex, cuse spelling, but if I use it enough, I will need to change up - many of the bugs are now resistant.

In your position, I would revert to the ampicillian, and take the full course.

A good preventative measure when you are over this acute episode is to take d mannouse daily - that has really helped me. Obviously drink plenty of water as well, that's the key.

Quote    Reply   
Add Reply

Quick Reply

bbcode help